Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Melbourne, FL

April 22, 2012Lake County, Orange County, Florida

NWS Melbourne, FL issued this special weather statement at Apr 22, 2012, 2:15 AM EDT for Lake County, Orange County, Florida. It was in force for 75 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2012, 2:15 AM EDT (06:15 UTC)
Expired
Apr 22, 2012, 3:30 AM EDT
In force
75 min
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL

The radar

The Melbourne radar (KMLB), 93 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 2:46 AM EDTTSTM WND GST 473 Nnw Buena Ventura Lak, FLWEATHER STATION AT ORANGE COUNTY FIRE STATION 55 NORTH OF HIGHWAY 417 AND EAST OF LANDSTAR REPORTED A 47 MPH THUNDERSTORM WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 6.3 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

754 
WWUS82 KMLB 220615
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
215 AM EDT SUN APR 22 2012

FLZ041-044>046-053-144-220730-
INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
215 AM EDT SUN APR 22 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS 
BETWEEN 40 AND 45 MPH OVER LAKE COUNTY...NORTHWESTERN OSCEOLA COUNTY
...WESTERN AND CENTRAL ORANGE  AND SEMINOLE COUNTIES...SOUTHWESTERN 
VOLUSIA COUNTY...

* UNTIL 330 AM EDT.

AT 215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM LEESBURG 
TO LAKE LOUISA...TO THE FOUR CORNERS AREA...AND INTO NORTHEASTERN
POLK COUNTY...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS 
INCLUDE LAKE HARRIS...MINNEOLA...OCOEE...ZELLWOOD...APOPKA...THE
ATTRACTIONS AREA...ENTERPRISE...SANFORD...ALTAMONTE SPRINGS...PINE
HILLS...WINDERMERE...ORLANDO...KISSIMMEE.

THE PRIMARY THREAT WILL BE GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN 
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE 
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY... 
AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES WILL OCCUR. SEEK 
SHELTER INDOORS UNTIL THE LINE OF STORMS PASSES.

LAT...LON 2903 8133 2862 8119 2816 8128 2808 8142
      2808 8145 2814 8146 2814 8153 2820 8153
      2825 8156 2826 8166 2834 8166 2835 8173
      2880 8196 2883 8196
TIME...MOT...LOC 0610Z 239DEG 23KT 2882 8187 2838 8164
          2799 8170

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Apr 21, 10:10 PM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Apr 21, 10:10 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1010 PM EDT SAT APR 21 2012

...ISOLATED SEVERE WEATHER THREAT THROUGH THE EARLY MORNING HOURS
SUNDAY...

.DISCUSSION...
LATEST SAT IMAGERY/SFC ANALYSIS SHOWS THE STORM SYSTEM OVER THE NE
GOMEX CONTINUING TO ORGANIZE SLOWLY.  H100-H85 CIRCULATION CENTER IS
CLOSE TO MOVING ONSHORE NEAR APPALACHIACOLA WITH A NEW BURST OF
CONVECTION ON ITS E AND NE FLANKS. LOW/MID LVL MOISTURE OVERHEAD
REMAINS FAIRLY HIGH WITH BOTH H100-H70 AND H85-H50 MEAN RH BTWN
70-80PCT. HOWEVER...STRONG AND DEEP SW FLOW OVER CENTRAL AND SOUTH
WILL TAP DRIER AIR OVER THE SE GOMEX WHILE THE STORM TRACK ITSELF
WILL TEND TO PUSH THE DVLPG CONVECTION MORE TO THE N/NE THAN TO THE
E.

PRIMARY CONCERN FOR SVR WX REMAIN A COLD POOL ALOFT WITH H50 TEMPS
BTWN MINUS 10-12C...A STRONG H50 VORT LOBE JUST S OF THE STORM
CIRCULATION CENTER...AND INCREASING UPR LVL DIVERGENCE AS THE
CENTRAL AND SOUTH PENINSULA FALLS INCREASINGLY UNDER THE ASCENDING
LEFT EXIT REGION OF AN APPROACHING 90-100KT H25 JET.  LOW LVL
INSTABILITY WILL BE LIMITED GIVEN THE LACK OF SFC HEATING RECEIVED
TODAY...BUT THE MID/UPR LVL DYNAMIC LIFT MAY COMPENSATE FOR THIS IF
THE ANTICIPATED LOW/MID LVL DRY AIR ADVECTION IS DELAYED. WILL
CONTINUE TO CLOSELY MONITOR FOR POSSIBLE DEVELOPMENT OF SECONDARY
CONVECTIVE BAND OVER THE EASTERN GULF THROUGH THE EVENING.

BY SUNRISE SUNDAY...(PREV DISC)
DEEPENING SURFACE LOW WORKS NE TO CAROLINA COAST WHILE CORE OF
CUT-OFF CYCLONE MOVES ACROSS CENTRAL FLORIDA AND EXITS INTO THE
ATLANTIC. SOME LINGERING RAIN POSSIBLE THROUGH THE MORNING. SURFACE
WINDS SHIFT TO WEST BEHIND THE FRONT AND BECOME GUSTY BY MID DAY.
DRY AIR WILL FILTER INTO THE REGION IN THE WAKE OF THE
FRONT...HOWEVER COOLING WILL LAG FRONT BY ABOUT 12 HOURS. IN
FACT...MAX TEMPS SUNDAY LIKELY TO BE QUITE WARM...REACHING LOW 80S
INLAND AND MID 80S NEAR PORTIONS OF THE EAST COAST DUE TO GUSTY
OFFSHORE WINDS.

&&

.AVIATION...
THRU 22/06Z...MAINLY VFR...LCL MVFR CIGS BTWN FL010-020 ALONG N OF
KISM-KDAB. BTWN 22/06Z-22/14Z...SCT MVFR SHRAS/ISOLD IFR TSRAS
MAINLY W OF KOBE-KDAB. AFT 22/14Z...VFR ALL SITES...W/SW SFC WND
20-25KTS WITH G30-35KTS.

&&

.MARINE...
OBS FROM THE LCL BUOY NETWORK AS WELL AS THE LAKE WORTH C-MAN
STATION SHOW SFC/BNDRY LYR WINDS HAVE PICKED UP OUT OF THE S TO NEAR
SCA LVL...SEAS DETERIORATING AS WELL WITH WAVE HEIGHTS UP TO 4-5FT
NEARSHORE AND 5-6FT OFFSHORE...DOMINANT PDS AOB 6SEC. CONDITIONS
WILL GET WORSE BEFORE THEY GET BETTER AS THE STORM SYSTEM OVER THE
NE GOMEX TRACKS ACRS N FL. WILL GO AHEAD AN ISSUE THE SCA WITH THE
EVENING UPDATE AND EXPAND IT TO INCLUDE BOTH NEAR AND OFFSHORE
WATERS.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM EDT SUNDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM EDT SUNDAY FOR
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
     60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION......BRAGAW
LONG TERM/IMPACT WX......GLITTO
RADAR/WWA COORDINATOR...SEDLOCK
Hazardous weather outlook, Apr 21, 11:32 PM EDT, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1132 PM EDT SAT APR 21 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-221015-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1132 PM EDT SAT APR 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...OVERNIGHT.

.THUNDERSTORM IMPACT...

A TORNADO WATCH HAS BEEN ISSUED THROUGH 7 AM FOR SOUTHERN PORTIONS
OF EAST CENTRAL FLORIDA.

ATMOSPHERIC CONDITIONS ARE FORECAST TO BECOME MORE FAVORABLE FOR
SEVERE WEATHER ACROSS EAST CENTRAL FLORIDA BETWEEN 1 AM AND 7 AM AS
A LOW PRESSURE SYSTEM IN THE GULF OF MEXICO APPROACHES THE FLORIDA
PENINSULA. A LINE OF THUNDERSTORMS WILL MOVE ACROSS THE FLORIDA
PENINSULA TONIGHT AND MAY PRODUCE STRONG DAMAGING WIND GUSTS...HAIL
AND ISOLATED TORNADOES. THE HIGHEST INSTABILITY WILL REMAIN AROUND
LAKE OKEECHOBEE AND THE TREASURE COAST WHERE THE THREAT FOR
ROTATING STORMS WILL BE MAXIMIZED OVERNIGHT.

PERSONS IN EAST CENTRAL FLORIDA ARE URGED TO KEEP TABS ON THE
WEATHER OVERNIGHT. IF YOU HAVE A WEATHER RADIO...MAKE SURE IT IS IN
GOOD WORKING ORDER BEFORE YOU GO TO SLEEP TONIGHT. IF YOU DON'T HAVE
A WEATHER RADIO...ENSURE YOU HAVE A RELIABLE MEANS FOR RECEIVING
SEVERE WEATHER INFORMATION WHILE ASLEEP. LISTEN FOR FURTHER
STATEMENTS AND POTENTIAL WATCHES OR WARNINGS. IF A WARNING IS
ISSUED...MAKE SURE YOU ARE IN A SAFE LOCATION...A SECURE STRUCTURE
AWAY FROM WINDOWS.

.MARINE THUNDERSTORM GUST IMPACT...
STORMS WILL MOVE RAPIDLY EAST ACROSS THE PENINSULA...THEN INTO THE
INTRACOASTAL AND NEARSHORE ATLANTIC WATERS OVERNIGHT. STORMS MAY
PRODUCE WIND GUSTS ABOVE 35 KNOTS OVER INLAND LAKES AS WELL AS THE
INTRACOASTAL AND ATLANTIC WATERS. WATERSPOUTS WILL ALSO BE POSSIBLE.

.WIND AND SEA IMPACT...
SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS OVERNIGHT
AND REMAIN STRONG INTO SUNDAY. THIS WILL CAUSE HAZARDOUS CHOPPY
SEAS ON THE ATLANTIC. A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SHOWERS AND STORMS WILL LINGER INTO EARLY SUNDAY...BUT WILL QUICKLY
END FROM NORTHWEST TO SOUTHEAST AS A COLD FRONT SWEEPS THROUGH THE
AREA. WINDS AND SEAS WILL REMAIN HAZARDOUS ON THE ATLANTIC THROUGH
SUNDAY AND INTO EARLY MONDAY MORNING. INCREASING WINDS AND
LOWERING HUMIDITY WILL ALSO INCREASE THE FIRE DANGER ONCE AGAIN
STARING MONDAY.

.SPOTTER INFORMATION STATEMENT...
FORMAL ACTIVATION IS REQUESTED OVERNIGHT.

VOLKMER

In the hours before

Special weather statement, Apr 22, 1:15 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
115 AM EDT SUN APR 22 2012

FLZ045-053-144-220615-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
115 AM EDT SUN APR 22 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN LAKE...WESTERN ORANGE...AND
NORTHWESTERN OSCEOLA COUNTIES...

* UNTIL 215 AM EDT.

AT 114 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 22 MILES
SOUTHWEST OF MASCOTTE TO 37 MILES WEST OF POINCIANA PLACE...MOVING
NORTHEAST AT 35 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MASCOTTE...CLERMONT...WINTER GARDEN...CELEBRATION...CAMPBELL
...POINCIANA...AND THE ATTRACTIONS AREA OF SOUTHWEST ORANGE COUNTY.

THE PRIMARY THREATS WILL BE GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY...
AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES WILL OCCUR. SEEK
SHELTER INDOORS UNTIL THE LINE OF STORMS PASSES.

LAT...LON 2862 8196 2878 8165 2878 8146 2813 8144
      2812 8146 2814 8146 2814 8153 2820 8153
      2826 8156 2826 8166 2834 8167 2834 8179
      2836 8180 2836 8185 2834 8186 2835 8196
TIME...MOT...LOC 0511Z 232DEG 31KT 2840 8219 2824 8205
          2796 8205

CRISTALDI
Special weather statement, Apr 22, 1:16 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
116 AM EDT SUN APR 22 2012

FLZ045-053-144-220615-
ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
116 AM EDT SUN APR 22 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER SOUTHERN LAKE...WESTERN ORANGE...AND
NORTHWESTERN OSCEOLA COUNTIES...

* UNTIL 215 AM EDT.

AT 114 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 22 MILES
SOUTHWEST OF MASCOTTE TO 37 MILES WEST OF POINCIANA PLACE...MOVING
NORTHEAST AT 35 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE MASCOTTE...CLERMONT...WINTER GARDEN...CELEBRATION...CAMPBELL
...POINCIANA...AND THE ATTRACTIONS AREA OF SOUTHWEST ORANGE COUNTY.

THE PRIMARY THREATS WILL BE GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY...
AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES WILL OCCUR. SEEK
SHELTER INDOORS UNTIL THE LINE OF STORMS PASSES.

LAT...LON 2862 8196 2878 8165 2878 8146 2813 8144
      2812 8146 2814 8146 2814 8153 2820 8153
      2826 8156 2826 8166 2834 8167 2834 8179
      2836 8180 2836 8185 2834 8186 2835 8196
TIME...MOT...LOC 0511Z 232DEG 31KT 2840 8219 2824 8205
          2796 8205

CRISTALDI
Special weather statement, Apr 22, 2:15 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
215 AM EDT SUN APR 22 2012

FLZ041-044>046-053-144-220730-
INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
215 AM EDT SUN APR 22 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 45 MPH OVER LAKE COUNTY...NORTHWESTERN OSCEOLA COUNTY
...WESTERN AND CENTRAL ORANGE  AND SEMINOLE COUNTIES...SOUTHWESTERN
VOLUSIA COUNTY...

* UNTIL 330 AM EDT.

AT 215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM LEESBURG
TO LAKE LOUISA...TO THE FOUR CORNERS AREA...AND INTO NORTHEASTERN
POLK COUNTY...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE LAKE HARRIS...MINNEOLA...OCOEE...ZELLWOOD...APOPKA...THE
ATTRACTIONS AREA...ENTERPRISE...SANFORD...ALTAMONTE SPRINGS...PINE
HILLS...WINDERMERE...ORLANDO...KISSIMMEE.

THE PRIMARY THREAT WILL BE GUSTY WINDS OF 40 TO 45 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY...
AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES WILL OCCUR. SEEK
SHELTER INDOORS UNTIL THE LINE OF STORMS PASSES.

LAT...LON 2903 8133 2862 8119 2816 8128 2808 8142
      2808 8145 2814 8146 2814 8153 2820 8153
      2825 8156 2826 8166 2834 8166 2835 8173
      2880 8196 2883 8196
TIME...MOT...LOC 0610Z 239DEG 23KT 2882 8187 2838 8164
          2799 8170

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 1:15 AM EDTSpecial Weather StatementMLBLake60 min
Apr 22, 1:16 AM EDTSpecial Weather StatementMLBLake59 min
Apr 22, 2:49 AM EDTSevere Thunderstorm WarningMLBOrange, Osceola26 min
Apr 22, 3:01 AM EDTSpecial Weather StatementMLBMartin, Okeechobee, Saint Lucie59 min
Apr 22, 3:02 AM EDTSpecial Weather StatementMLBBrevard, Orange, Seminole, Volusia58 min
Apr 22, 3:11 AM EDTSpecial Marine WarningMLB2 hr
Apr 22, 3:40 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia16 hr
Apr 22, 3:20 PM EDTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia12 hr
Apr 22, 4:11 PM EDTSmall Craft AdvisoryMLB42 hr

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.